Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Expansion complexes for finite subdivision rules. I
HTML articles powered by AMS MathViewer

by J. W. Cannon, W. J. Floyd and W. R. Parry PDF
Conform. Geom. Dyn. 10 (2006), 63-99 Request permission

Abstract:

This paper develops the basic theory of conformal structures on finite subdivision rules. The work depends heavily on the use of expansion complexes, which are defined and discussed in detail. It is proved that a finite subdivision rule with bounded valence and mesh approaching $0$ is conformal (in the combinatorial sense) if there is a partial conformal structure on the model subdivision complex with respect to which the subdivision map is conformal. This gives a new approach to the difficult combinatorial problem of determining when a finite subdivision rule is conformal.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F45, 52C20, 20F67, 52C26
  • Retrieve articles in all journals with MSC (2000): 30F45, 52C20, 20F67, 52C26
Additional Information
  • J. W. Cannon
  • Affiliation: Department of Mathematics Brigham Young University, Provo, Utah 84602
  • Email: cannon@math.byu.edu
  • W. J. Floyd
  • Affiliation: Department of Mathematics Virginia Tech, Blacksburg, Virginia 24061
  • MR Author ID: 67750
  • Email: floyd@math.vt.edu
  • W. R. Parry
  • Affiliation: Department of Mathematics Eastern Michigan University, Ypsilanti, Michigan 48197
  • MR Author ID: 136390
  • Email: walter.parry@emich.edu
  • Received by editor(s): November 22, 2004
  • Published electronically: March 22, 2006
  • Additional Notes: This research was supported in part by NSF grants DMS-9803868, DMS-9971783, DMS-10104030, and DMS-0203902
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 63-99
  • MSC (2000): Primary 30F45, 52C20; Secondary 20F67, 52C26
  • DOI: https://doi.org/10.1090/S1088-4173-06-00126-3
  • MathSciNet review: 2218641